Eulerian integrals involving the multivariable Aleph-function I

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2016 by IJMTT Journal
Volume-35 Number-2
Year of Publication : 2016
Authors : F.Y Ayant
  10.14445/22315373/IJMTT-V35P511

MLA

F.Y. Ayant "Eulerian integrals involving the multivariable Aleph-function I", International Journal of Mathematics Trends and Technology (IJMTT). V35(2):77-85 July 2016. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
In this paper, we derive a general Eulerian integral involving the multivariable Aleph-function, Aleph-function of one variable and general class of polynomials of several variables. Some of this key formula could provide useful generalizations of some known as well as of some new results concerning the multivariable I-function and Aleph-function of two variables.

References
[1]Appell P. and Kampe de Feriet J. Fonctions hypergeometriques et hypersphériques, polynôme d'Hermite, Gautier- Vilars. Paris (1926).
[2] Ayant F.Y. An integral associated with the Aleph-functions of several variables. International Journal of Mathematics Trends and Technology (IJMTT). 2016 Vol 31 (3), page 142-154.
[3] Chaurasia V.B.L and Singh Y. New generalization of integral equations of fredholm type using Aleph-function Int. J. of Modern Math. Sci. 9(3), 2014, p 208-220.
[4] Sharma C.K.and Ahmad S.S.: On the multivariable I-function. Acta ciencia Indica Math , 1994 vol 20,no2, p 113- 116.
[5] Sharma K. On the integral representation and applications of the generalized function of two variables , International Journal of Mathematical Engineering and Sciences , Vol 3 , issue1 ( 2014 ) , page1-13.
[6] Srivastava H.M. A multilinear generating function for the Konhauser set of biorthogonal polynomials suggested by Laguerre polynomial, Pacific. J. Math. 177(1985), page183-191.
[7] H.M. Srivastava and Hussain M.A. Fractional integration of the H-function of several variables. Comp. Math. Appl. 30(9), (1995), page 73-85.
[8] Südland N.; Baumann, B. and Nonnenmacher T.F. , Open problem : who knows about the Aleph-functions? Fract. Calc. Appl. Anal., 1(4) (1998): 401-402.

Keywords
multivariable Aleph-function, Eulerian integral, Multivariable I-function, Aleph-function of two variables, general class of polynomial,Aleph-function.